IEEE - Institute of Electrical and Electronics Engineers, Inc. - On Almost Sure Stability of Hybrid Stochastic Systems With Mode-Dependent Interval Delays

Author(s): L Huang ; X Mao
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2010
Volume: 55
Page Count: 7
Page(s): 1,946 - 1,952
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2010.2050160
Regular:

This note develops a criterion for almost sure stability of hybrid stochastic systems with mode-dependent interval time delays, which improves an existing result by exploiting the relation between... View More

Advertisement